# SDR HEEA968227

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2772A
- Make and model: Bell 206L-1
- Aircraft serial: 45311
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23055430
- Condition: Excess Runout
- Location: Engine
- Component: 230033185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLED TURBINE DUE TO N1 TIP DRAG ON TEST CELL.  UPON INSPECTION OF TURBINE PARTS NOTED:  EXCESSIVE RUNOUT .007 BEYOND SERVICEABLE LIMITS ON #2 NOZZLE #1 AND #2 TIP PATHS. INSTALLED A DALLAS AIRMOTIVE OVERHAULED #2 NOZZLE.
